Results 41 to 50 of about 2,719,579 (161)

Relative cubulation of relative strict hyperbolization

open access: yesJournal of the London Mathematical Society, Volume 111, Issue 4, April 2025.
Abstract We prove that many relatively hyperbolic groups obtained by relative strict hyperbolization admit a cocompact action on a CAT(0)$\operatorname{CAT}(0)$ cubical complex. Under suitable assumptions on the peripheral subgroups, these groups are residually finite and even virtually special.
Jean‐François Lafont, Lorenzo Ruffoni
wiley   +1 more source

The Geometry of the First Non-zero Stekloff Eigenvalue

open access: yes, 1997
Let (Mn, g) be a compact Riemannian manifold with boundary and dimensionn⩾2. In this paper we discuss the first non-zero eigenvalue problem \begin{align}\Delta\varphi & = & 0\qquad & on\quad M,\\ \frac{\partial\varphi}{\partial \eta} & = & \ u_1\varphi ...
José F. Escobar
semanticscholar   +1 more source

An exotic calculus of Berezin–Toeplitz operators

open access: yesMathematika, Volume 71, Issue 2, April 2025.
Abstract We develop a calculus of Berezin–Toeplitz operators quantizing exotic classes of smooth functions on compact Kähler manifolds and acting on holomorphic sections of powers of positive line bundles. These functions (classical observables) are exotic in the sense that their derivatives are allowed to grow in ways controlled by local geometry and ...
Izak Oltman
wiley   +1 more source

A Fundamental Theorem for Hypersurfaces in Semi-Riemannian Warped Products [PDF]

open access: yes, 2014
We give necessary and sufficient conditions for a semi-Riemannian manifold of arbitrary signature to be locally isometrically immersed into certain warped products. Then, we describe a way to use the structure equations of such immersions to construct foliations of marginally trapped surfaces in a four-dimensional Lorentzian spacetimes.
arxiv   +1 more source

From the conformal anomaly to the Virasoro algebra

open access: yesProceedings of the London Mathematical Society, Volume 130, Issue 4, April 2025.
Abstract The conformal anomaly and the Virasoro algebra are fundamental aspects of two‐dimensional conformal field theory and conformally covariant models in planar random geometry. In this article, we explicitly derive the Virasoro algebra from an axiomatization of the conformal anomaly in terms of real determinant lines, one‐dimensional vector spaces
Sid Maibach, Eveliina Peltola
wiley   +1 more source

Riemannian Geometry on Some Noncommutative Spaces [PDF]

open access: yes, 2017
This dissertation enquires into how the theory and mechanism of Riemannian geometry can be introduced into and integrated with the existent ones in noncommutative geometry, a branch of mathematics inspired by the development of quantum physics that ...
Chen, Wei-Da
core  

On higher order Codazzi tensors on complete Riemannian manifolds [PDF]

open access: yesarXiv, 2018
We prove several Liouville-type non-existence theorems for higher order Codazzi tensors and classical Codazzi tensors on complete and compact Riemannian manifolds, in particular. These results will be obtained by using theorems of the connections between the geometry of a complete smooth manifold and the global behavior of its subharmonic functions. In
arxiv  

Mabuchi Kähler solitons versus extremal Kähler metrics and beyond

open access: yesBulletin of the London Mathematical Society, Volume 57, Issue 3, Page 692-710, March 2025.
Abstract Using the Yau–Tian–Donaldson type correspondence for v$v$‐solitons established by Han–Li, we show that a smooth complex n$n$‐dimensional Fano variety admits a Mabuchi soliton provided it admits an extremal Kähler metric whose scalar curvature is strictly less than 2(n+1)$2(n+1)$.
Vestislav Apostolov   +2 more
wiley   +1 more source

Killing spinor equations in dimension 7 and geometry of integrable G_2-manifolds

open access: yes, 2001
We compute the scalar curvature of 7-dimensional ${G}_2$-manifolds admitting a connection with totally skew-symmetric torsion. We prove the formula for the general solution of the Killing spinor equation and express the Riemannian scalar curvature of the
Bonan   +25 more
core   +1 more source

A Liouvile-type theorems for some classes of complete Riemannian almost product manifolds and for special mappings of complete Riemannian manifolds [PDF]

open access: yesarXiv, 2016
In the present paper we prove Liouville-type theorems: non-existence theorems for some complete Riemannian almost product manifolds and special mappings of complete Riemannian manifolds which generalize similar results for compact manifolds.
arxiv  

Home - About - Disclaimer - Privacy